Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for headache, memory loss and high BP

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5682 Questions

default
Posted on Sat, 30 Aug 2014 in Brain and Spine
Question: I have been having bad headaches,memory loss, short term, and high blood pressure fore past 3 weeks also have slep apnea and two days ago had home sleep study where test showed multiple awakenings and ox level of 80%.Ten days ago was admitted to hospital with colitis c-dip from antibiotic clindamycin which may have caused condition during five days at hospital was denied my meds of oxycodone 160 mg tid,norvasc,gabapentin,elevil,norvasc,resperahl,c onidine,fenofibrate and ropinrole.Also 250mg vencomycin 4 times daily connot sleep for more than 5 hours nite past 3 weeks,waiting on new cpap with ox hookup.Is my heart or brain in danger also have chest pain in mornings and nights.Should I check my oxygen levels at night and purchase ox meter.Is it safe to wait two weeks for another machine with ox for 2 weeks concerned
also from fall at work laminectomy L5S1 bad scaring from marsa post laminectomy osteo scaring still in pain 24/7
doctor
Answered by Dr. Sudhir Kumar 7 hours later
Brief Answer:
May be better to start cpap as soon as possible

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your medical details and treatment advised.

I agree that it would be better to start CPAP as early as possible to prevent any risk to brain or heart. However, I would like to point out that this risk is very minor. If the cost is not prohibitive, you may purchase your own machine. Otherwise, you can wait for two weeks.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudhir Kumar 6 hours later
also 70I noticed all my muscle mass seems to be shrinking daily especialy legs and arms lost 70 pounds last 4 months due to stress with wife and kids and not eating temp 103.2 Is it possible intestine infection effected lower back marsa infection.The osteomyalitus and marsa took 6 months to get under control in lower back after laminectomy.Should you be tested again after a treatment of antibiotics for c dif to make sure its gone also its not possible for this infection to get into my blood streem is it?
doctor
Answered by Dr. Sudhir Kumar 8 hours later
Brief Answer:
It may be good to get tested again.

Detailed Answer:
Thank you for getting back and providing more information.

The weight loss can be explained on the basis of infection and stress.

Infection most likely would have got controlled with antibiotics, however, it may be good to get tested again to make sure it has gone.

Best wishes,
Dr Sudhir XXXXXXX MD DM (Neurology)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Medical Procedures

Recent questions on  Fenofibrate

doctor1 MD

I have been consuming atorva statin 5/10mg with fenofibrate,and also tamlulosin 0.4mg for 7years .for the last 5 years i have developed erectyl disfunction ,and viagra does not help ,i have stopped tamlulosin for the last 6 monyhs with no urinary complications , i understand tamlulosin is one of the culprits in my case
please advice

p.k.datta.

doctor1 MD

Ive read on google that tricor/ fenofibrate may cause erectile dysfunction ..... Is that true ??.....and ive also read that fenofibrate can cause weight gain...is that also true ???.....none of these are listed in the side effects on the bottle......

doctor1 MD

Experiencing severe leg cramps and muscle weakness from taking fenofibrate 160mg. have only been on this medication for 3 weeks. can I stop taking this medication?

doctor1 MD

Hello Sir I am T2 diabetic for tge last 17 yrs...My triglycerides have shot up to 306 after i myself stopped taking Tonact TG 10 mg 3 months ago...My regular doctor over phone asked me to take 10 mg of Tonact TG n not to stop..however, due to...

doctor1 MD

Hello, I have been taking Yasmine for a few years now. I was tested positive with both blood and protein in my urine. I am also experiencing sore/dry throat, excess thurst and polyuria. Is this caused by yasmine? For your reference I have high cholesterol/triglyceride which is believed to be genetic, and I am on fenofibrate.

doctor1 MD

I was recently prescribed meloxicam, which I am under the impression that it is a anti-inflammatory ? Does it have any interaction with the other medications I am prescribed? -Or- is any of the following not recommended together? Cymbalta, Concerta, Metroprolol, Hydrochlorothiazide, Tomoxifen, Cyclobenzaprene, Diclofenac, Fenofibrate, Xanax, Norco, Zolpidem (occasionally for when needed on controlled substances, except the psychiatric drugs which are 1x per day) A couple more questions; Is it ok to take alkaseltzer daily? I recently had my colonoscopy. Which came out clear, but the last testing shown there was blood in my stool. Last question, I use denture adhesive, which my denture won t stay in unless I use the fixodent or polident. Is there a brand that doesn t have any adverse reaction, as I heard the denture adhesives have an ingredient that is not good if you swallow it, which, I do, as the adhesive starts to leak. Thank you for your recommendations